# SDR CA190312010

- Difficulty date: February 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R1 DOOR FR16 #7 DOOR STOP INTERCOSTAL LWR I/B AND O/B, UPPER I/B HOLES HAVE CRACKS.
